Bifurcation and asymptotics for the Lane–Emden–Fowler equation
By Marius Ghergu, Vicentiu D. Rădulescu. 2003
58 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/10cbce89afde03cc666db6815eb321f9fbe0a6e2
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Zhijun Zhang
- Vicentiu D. Rădulescu
- Marius Ghergu
- Ahmed Mohammed
- Dušan D. Repovš
- Anouar Bahrouni
- Nikolaos S. Papageorgiou
- T. Mukherjee
In Computational Theory and Mathematics
- Zhijun Zhang
- Vicentiu D. Rădulescu
- Marius Ghergu
- Ahmed Mohammed
- Dušan D. Repovš
- Anouar Bahrouni
- V. Ruadulescu
- T. Mukherjee
In Mathematical Physics
Citations in the corpus
- The asymptotic behaviour of the unique solution for the singular Lane–Emden–Fowler equation (2005, background): “The problem was discussed and extended to the more general problems in number of works; see, for instance, [2,9–17,19–21,23,28–33].”
- Multi-parameter bifurcation and asymptotics for the singular Lane–Emden–Fowler equation with a convection term (2005, background): “The asymptotic behaviour of the solution around the bifurcation point is also established, provided g(u) behaves like u−α around the origin, for some 0 α 1.”